Strong convergence for the Euler–Maruyama approximation of stochastic differential equations with discontinuous coefficients

Hoang Long Ngo, Dai Taguchi

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper we study the strong convergence for the Euler–Maruyama approximation of a class of stochastic differential equations whose both drift and diffusion coefficients are possibly discontinuous.

Original languageEnglish
Pages (from-to)55-63
Number of pages9
JournalStatistics and Probability Letters
Volume125
DOIs
Publication statusPublished - Jun 1 2017
Externally publishedYes

Fingerprint

Discontinuous Coefficients
Strong Convergence
Diffusion Coefficient
Stochastic Equations
Differential equation
Approximation
Class
Coefficients
Stochastic differential equations

Keywords

  • Discontinuous coefficients
  • Euler–Maruyama approximation
  • Stochastic differential equation
  • Strong rate of convergence

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this

@article{f1509fc7517048748a9b5c2cd3676f1d,
title = "Strong convergence for the Euler–Maruyama approximation of stochastic differential equations with discontinuous coefficients",
abstract = "In this paper we study the strong convergence for the Euler–Maruyama approximation of a class of stochastic differential equations whose both drift and diffusion coefficients are possibly discontinuous.",
keywords = "Discontinuous coefficients, Euler–Maruyama approximation, Stochastic differential equation, Strong rate of convergence",
author = "Ngo, {Hoang Long} and Dai Taguchi",
year = "2017",
month = "6",
day = "1",
doi = "10.1016/j.spl.2017.01.027",
language = "English",
volume = "125",
pages = "55--63",
journal = "Statistics and Probability Letters",
issn = "0167-7152",
publisher = "Elsevier",

}

TY - JOUR

T1 - Strong convergence for the Euler–Maruyama approximation of stochastic differential equations with discontinuous coefficients

AU - Ngo, Hoang Long

AU - Taguchi, Dai

PY - 2017/6/1

Y1 - 2017/6/1

N2 - In this paper we study the strong convergence for the Euler–Maruyama approximation of a class of stochastic differential equations whose both drift and diffusion coefficients are possibly discontinuous.

AB - In this paper we study the strong convergence for the Euler–Maruyama approximation of a class of stochastic differential equations whose both drift and diffusion coefficients are possibly discontinuous.

KW - Discontinuous coefficients

KW - Euler–Maruyama approximation

KW - Stochastic differential equation

KW - Strong rate of convergence

UR - http://www.scopus.com/inward/record.url?scp=85012273261&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85012273261&partnerID=8YFLogxK

U2 - 10.1016/j.spl.2017.01.027

DO - 10.1016/j.spl.2017.01.027

M3 - Article

AN - SCOPUS:85012273261

VL - 125

SP - 55

EP - 63

JO - Statistics and Probability Letters

JF - Statistics and Probability Letters

SN - 0167-7152

ER -